69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

back pain - booster jabs?

5 REPLIES 5
vic55
Member

Re: back pain - booster jabs?

Tess thank you, pain killers and rest sorted it. It is the booster jabs that did it, so just one for me to be aware of moving forward!

Re acupuncture normally would be tempted, but think needle free would be better! Hopefully got Reiki booked next week at hospital. Will ask then.
Tess1950
Member

Re: back pain - booster jabs?

Hi Vic, I am having chemo and I already have a degenerative back condition and my Oncology Consultant recommended stronger meds as he said back pain will get worse.  I didn't have the brain to ask why.  My doctors do acupuncture and I checked with my oncology nurse if this was ok and he said yes.  I had my second chemo monday and my back really hurts this time round. Had acupuncture this morning and that has not really worked.  The back pain I have now is in a different place to my other back pain. thinking logically it helps with my ongoing back problem but not the other. I have chemo brain and really this doesn't help you a lot but was trying to help when I started typing. I hope you have sorted out your back pain.

Thinking of you

Love Tess (full of useless information but that's chemo brain sorry)

xxxx 

vic55
Member

Re: back pain - booster jabs?

I did...it is those pesky boosters. Painkillers taken and exhausted but feeling more human. Bonkers isn't it...the stuff to help wipes you out!
Smash73
Member

Re: back pain - booster jabs?

Hi vic55. Meant to reply to this earlier but forgot my password! I too am on fec t and injections and was told by the chemo nurses to expect back pain, that this is literally your bone marrow popping out white blood cells, in response to the injections. I have completed my 3rd cycle so on the t next time and definitely found that I have back ache day 6-10 of the 3 previous chemo cycles. I have not needed to take any pain killers so maybe ring up the ward and ask them what they recommend. I have found that it eases off so am hoping this has happened for you today. Hope you are feeling better.
Janet_BCC
Member

Re: back pain - booster jabs?

Hi vic55

 

It might help to phone our Helpline about this.  They will be able to offer you some information and support.  They are open from 9-5 on weekdaysa nd 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

vic55
Member

back pain - booster jabs?

So, on round 2 of FECT. just finished booster jabs (7 days x 2 nivistem jabs) yesterday and been awake all night with fairly horrific back pain. Feel like spine is being poked / squeezed. Is this from booster jabs? My SE have been fairly minimal but this is tough. Didn't happen at all on first go and been fine till this kicked in last night. Paracetamol not cutting in.